On the Nonlinear Generalized Maxwell Fluid Model

[+] Author and Article Information
H. Hu

Department of Mathematics and Physics, Xiangtan Polytechnic University, Xiangtan 411201, Hunan, Peoples’ Republic of China e-mail: huihu2000@21cn.com

J. Appl. Mech 70(2), 309-310 (Mar 27, 2003) (2 pages) doi:10.1115/1.1544538 History: Received February 05, 2002; Revised October 09, 2002; Online March 27, 2003
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.


Corr,  D. T., Starr,  M. J., Vanderby,  R., and Best,  T. M., 2001, “A Nonlinear Generalized Maxwell Fluid Model for Viscoelastic Materials,” ASME J. Appl. Mech., 68, pp. 787–790.
Flügge, W., 1975, Viscoelasticity, 2nd Ed., Springer-Verlag, New York, pp. 6–11.


Grahic Jump Location
The nonlinear model, consisting of a parallel arrangement of a linear spring (k1) and a second-order spring (k2), in series with a linear dashpot (c)



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In